# SDR SWAA085337

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 21,206 hours, 13,722 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 162A11202
- Part serial: BFG1899FTM
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RT NLG WHEEL CAME OFF, AXLE FAILURE.  REMOVED AND REPLACED NLG INNER CYLINDER ASSY PER MM.
